MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ3LNG INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ3LNG INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680013
Medical Device Problem Codes Osseointegration Problem (3003); Implant subsidence (4078)
Health Effect - Clinical Codes Fall (1848); Inadequate Osseointegration (2646); Insufficient Information (4580)
Date of Event 06/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient may require a revision surgery of both tibial and talar components due to subsidence of the tibial implant.
 
Additional Manufacturer Narrative
The reported event was confirmed since images of ct scans were provided and shows subsidence and loosening of the tibial component.Upon further investigation of the ct scans by healthcare professionals the following was observed: subsidence and loosening of the tibial tray.Based on investigation, the root cause was attributed to a patient related issue.As reported by the sales representative, the patient fell and walked on operative foot right after the procedure.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
INFINITY ADAPTIS TIB SZ3LNG INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22362319
Report Number3010667733-2025-00784
Device Sequence Number8430144
Product Code HSN
UDI-Device Identifier00889797069687
UDI-Public(01)00889797069687(11)240216(17)320216(10)1781200
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181557
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680013
Device Lot Number1781200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown